Alert archive / Illinois / Red Flag Warnings in 2012
Red Flag Warning 1, NWS Chicago, IL
NWS Chicago, IL issued this red flag warning at Mar 10, 2012, 5:30 AM CST for 18 counties in Illinois; 5 counties in Indiana. It took effect at Mar 10, 2012, 11:00 AM CST. It was in force for 7 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 10, 2012, 5:30 AM CST (11:30 UTC)
- In effect from
- Mar 10, 2012, 11:00 AM CST
- Expired
- Mar 10, 2012, 6:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Chicago, IL
All 23 counties
Boone County, IL, Cook County, IL, DeKalb County, IL, DuPage County, IL, Ford County, IL, Grundy County, IL, Iroquois County, IL, Kane County, IL, Kankakee County, IL, Kendall County, IL, Lake County, IL, LaSalle County, IL, Lee County, IL, Livingston County, IL, McHenry County, IL, Ogle County, IL, Will County, IL, Winnebago County, IL, Benton County, IN, Jasper County, IN, Lake County, IN, Newton County, IN, Porter County, IN
The radar
The Chicago radar (KLOT), 12 km from the middle of the area, began a volume at 11:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 10, 4:58 PM CST | WILDFIRE | Ogden Dunes, IN | *** 2 INJ *** MAJOR WILDLAND/FOREST FIRE ON THE WEST SIDE OF OGDEN DUNES...WITH 6 FIRE DEPARTMENTS ON THE SCENE FIGHTING THE FIRE. FIRE STARTED IN THE AREA OF US 12 AND COUNTY LINE ROAD. EVACUATION OF NEARBY HOMES CONDUCTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 11.5 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2479 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
473 WWUS83 KLOT 101130 RFWLOT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 530 AM CST SAT MAR 10 2012 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 101930- /O.UPG.KLOT.FW.A.0001.120310T1600Z-120311T0000Z/ /O.NEW.KLOT.FW.W.0001.120310T1700Z-120311T0000Z/ WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DUPAGE-COOK- LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD- LAKE IN-PORTER-NEWTON-JASPER-BENTON- 530 AM CST SAT MAR 10 2012 /630 AM EST SAT MAR 10 2012/ ...RED FLAG WARNING IN EFFECT FROM 11 AM CST /NOON EST/ THIS MORNING TO 6 PM CST /7 PM EST/ THIS EVENING FOR LOW RELATIVE HUMIDITY AND STRONG WINDS FOR NORTHERN ILLINOIS AND NORTHWEST INDIANA... THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...ALL OF NORTH CENTRAL AND NORTHEAST ILLINOIS ALONG WITH NORTHWEST INDIANA. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TIMING...LATE MORNING THROUGH LATE AFTERNOON. * RELATIVE HUMIDITY...20 TO 25 PERCENT. * IMPACTS...CONDITIONS WILL BE FAVORABLE FOR THE RAPID GROWTH OF WILD FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ RATZER
2 follow-up statements
043 WWUS83 KLOT 101555 RFWLOT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 955 AM CST SAT MAR 10 2012 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 110000- /O.CON.KLOT.FW.W.0001.120310T1700Z-120311T0000Z/ WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DUPAGE-COOK- LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD- LAKE IN-PORTER-NEWTON-JASPER-BENTON- 955 AM CST SAT MAR 10 2012 /1055 AM EST SAT MAR 10 2012/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST /7 PM EST/ THIS EVENING FOR LOW RELATIVE HUMIDITY AND STRONG WINDS FOR NORTHERN ILLINOIS AND NORTHWEST INDIANA... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST /7 PM EST/ THIS EVENING. * AFFECTED AREA...ALL OF NORTH CENTRAL AND NORTHEAST ILLINOIS ALONG WITH NORTHWEST INDIANA. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS OF 30 TO 40 MPH. * TIMING...LATE MORNING THROUGH LATE THIS AFTERNOON. * RELATIVE HUMIDITY...20 TO 25 PERCENT. * IMPACTS...CONDITIONS WILL BE FAVORABLE FOR THE RAPID GROWTH OF WILD FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IZZI
552 WWUS83 KLOT 102359 RFWLOT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 559 PM CST SAT MAR 10 2012 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 110100- /O.EXP.KLOT.FW.W.0001.000000T0000Z-120311T0000Z/ WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DUPAGE-COOK- LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD- LAKE IN-PORTER-NEWTON-JASPER-BENTON- 559 PM CST SAT MAR 10 2012 /659 PM EST SAT MAR 10 2012/ ...RED FLAG WARNING WILL EXPIRE AT 6 PM CST /7 PM EST/ THIS EVENING FOR LOW RELATIVE HUMIDITY AND STRONG WINDS FOR NORTHERN ILLINOIS AND NORTHWEST INDIANA... THE RED FLAG WARNING WILL EXPIRE AT 6 PM CST /7 PM EST/ THIS EVENING. RELATIVE HUMIDITY WILL BEGIN TO RECOVER ABOVE 30 PERCENT BY EARLY THIS EVENING AS WINDS ABATE. THEREFORE...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this red flag warning went out at Mar 10, 3:56 AM CST, 1 hour 34 minutes earlier.
Area forecast discussion, Mar 10, 3:56 AM CST, 1 hour 34 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
356 AM CST SAT MAR 10 2012
.DISCUSSION...
352 AM CST
SEVERAL FORECAST CONCERNS THIS MORNING INCLUDING POTENTIAL RED
FLAG FIRE WEATHER CONDITIONS TODAY...TIMING OF RAIN AND POTENTIAL
FOR THUNDER LATE SUNDAY-MONDAY AND CONTINUED UNSEASONABLY WARM
TEMPS THROUGH THE PERIOD ESPECIALLY MONDAY AND WEDNESDAY. SEE FIRE
WEATHER DISCUSSION FOR DETAILS ON RED FLAG CONDITIONS.
HIGH PRESSURE HAS MOVED EAST THE CWA THIS MORNING AND WAS
ANALYZED OVER THE CENTRAL LAKES AND MID-OHIO VALLEY AT 09Z. TO THE
NORTH AND NORTHWEST...STRONG SURFACE PRESSURE FALLS OF NEARLY 6 MB
IN 3 HOURS WERE OCCURRING ACROSS THE UPPER MISSISSIPPI VALLEY AND
WESTERN ONTARIO IN ASSOCIATION WITH DEEP LOW PRESSURE OVER
NORTHERN MANITOBA AND ASSOCIATED WARM FRONTAL TROUGH WHICH EXTENDS
INTO NORTHERN IOWA. THIS WARM FRONT WILL PUSH QUICKLY EAST ACROSS
THE WESTERN LAKES REGION THIS MORNING...WITH SUNNY SKIES AFTER A
LITTLE MORNING CIRRUS...GUSTY SOUTHWEST WINDS AND MUCH WARMER
TEMPERATURES IN STORE TODAY. EXCEPTIONALLY DRY LOW-MID LEVELS AS
DEPICTED IN LARGE T/TD DEPRESSIONS IN REGIONAL AND UPSTREAM 00Z
RAOBS...WHICH CONTINUES TO SUPPORT POTENTIAL FOR DEEPER MIXING
THAN MODEL SOUNDINGS INDICATE. THUS HAVE MAINTAINED FORECAST
AFTERNOON TEMPS A CATEGORY ABOVE EVEN WARMEST MAV GUIDANCE
NUMBERS. THIS ALSO SUPPORTS STRONGER FORECAST WINDS WITH 20-30 MPH
SUSTAINED WINDS AND GUSTS TO 35-40 MPH ESPECIALLY ACROSS THE
NORTHERN THIRD OR HALF OF THE CWA. THE GRADIENT RELAXES A BIT
TONIGHT AS CANADIAN LOW AND WARM FRONTAL TROUGH MOVE OFF TO THE
EAST...AND RIDGING BUILDS ALOFT. THIS WILL ALLOW WINDS TO DIMINISH
SIGNIFICANTLY DURING THE EVENING HOURS.
ATTENTION THEN TURNS TO APPROACHING UPPER LOW WHICH IS CURRENTLY
SPINNING ALONG THE ARIZONA/SONORA BORDER. GUIDANCE HAS CONTINUED TO
SLOW ITS JOURNEY AS IS TYPICAL WITH THESE SYSTEMS...WITH MODELS NOW
IN VERY GOOD AGREEMENT IN LIFTING THE CIRCULATION ACROSS CENTRAL
KANSAS BY SUNDAY EVENING. MOIST LOW LEVEL FLOW OFF OF THE WESTERN
GULF BECOMES BETTER ESTABLISHED LATER TONIGHT AND SUNDAY...WITH RAIN
DEVELOPING THROUGH THE LOWER MISSOURI VALLEY AND INTO WESTERN IL.
WITH SLOWER APPROACH HAVE TRIMMED BACK POPS TO JUST A SLGT CHANCE
ALONG/WEST OF ROUGHLY AN SQI-PNT LINE AFTER 21Z SUNDAY...WITH JUST
INCREASING CLOUDS DURING THE AFTERNOON AND THEN RAIN SPREADING
NORTH/NORTHEAST ACROSS THE REMAINDER OF THE CWA SUNDAY NIGHT. FAIRLY
DECENT FORCING COMING TOGETHER SUNDAY NIGHT WITH CONVERGENCE ALONG
LOW LEVEL OCCLUSION MOVING ACROSS THE CWA...HEIGHT FALLS IN ADVANCE
OF MID-LEVEL CIRCULATION...AND DIFFLUENT UPPER FLOW AHEAD OF
CYCLONICALLY CURVED UPPER JET STREAK ALL COMBINING TO PRODUCE FAIRLY
STRONG DEEP ASCENT ACROSS THE AREA SUNDAY NIGHT. FORECAST SOUNDINGS
DEVELOP A MOIST ADIABATIC THERMAL PROFILE THAT WHILE NOT
IMPRESSIVELY UNSTABLE...DOES EEK OUT ABOUT 100 J/KG IN SOME SPOTS
WHICH GIVEN DYNAMICS SUPPORTS THE INCLUSION OF AT LEAST A SLIGHT
CHANCE THUNDER MENTION. TEMP GUIDANCE IN GENERALLY GOOD AGREEMENT
FOR SUNDAY...THOUGH HAVE GONE A COUPLE OF DEGREES ABOVE MOS NUMBERS
ACROSS THE EAST WHERE MORE SUN IS LIKELY.
UPPER LOW CONTINUES TO LIFT NORTHEAST ACROSS WISCONSIN AND THE
EASTERN U.P. THROUGH MONDAY. RAIN SHOULD END FROM SOUTHWEST TO
NORTHEAST ACROSS THE CWA DURING THE MORNING AS THE MID-LEVEL DRY
SLOT WRAPS AROUND THE SOUTHERN PERIPHERY OF THE LOW. WHILE BEST DEEP
FORCING MOVES NORTHEAST OF THE CWA...MODELS INDICATE ANOTHER WEAK
VORT LOBE WHICH ROTATES ACROSS WI/NORTHERN IL DURING THE DAY WHICH
COMBINED WITH RELATIVELY WARM/MOIST LOW-LEVELS AND STEEPENING LAPSE
RATES ALOFT ACTUALLY RESULTS IN THE NAM-WRF DEVELOPING 600-1200 J/KG
OF MLCAPE ACROSS PARTS OF NORTHERN IL DURING THE AFTERNOON WITH
TRAILING FRONT WHICH MAY PROVIDE ENOUGH TRIGGER FOR THUNDERSTORM
CHANCES. IF STORMS DO OCCUR...IT WOULD APPEAR THAT THERE IS A
CONDITIONAL SEVERE THREAT...WITH STRONG 60-70 KT MID-LEVEL WINDS
SUPPLYING ENOUGH MAINLY UNIDIRECTIONAL SHEAR FOR A FEW STRONG
STORMS. BASED ON THIS HAVE ADDED CHANCE THUNDER TO THE NORTHERN
HALF OF THE CWA. SPC DAY 3 OUTLOOK AS INCLUDED A 5 PERCENT "SEE
TEXT" AREA FROM NORTHEAST IL/CHICAGO INTO LOWER MICHIGAN. SOUTHERN
PARTS OF THE CWA WOULD APPEAR TO BE WITHIN AN AREA OF STRONGER
CAPPING AT THIS TIME BASED ON FORECAST SOUNDINGS. PRECIP THREAT
LOOKS TO END BY MONDAY EVENING AS UPPER LOW CONTINUES OFF TO THE
NORTHEAST AND TRAILING COLD FRONT MOVES THROUGH. MONDAY LOOKS TO
BE A FAIRLY WARM DAY WITH RELATIVELY HIGH THETA-E LOW LEVEL AIR
ESPECIALLY ACROSS THE SOUTHEAST. HAVE BUMPED TEMPS UP TO THE LOWER
70S ACROSS THE SOUTHEAST HALF OR SO...BASED ON MODEL THERMAL
FIELDS AND THE POTENTIAL FOR A LITTLE MORE SUN.
HIGH PRESSURE DEVELOPS ACROSS THE AREA ON TUESDAY AS HEIGHTS RISE
BEHIND THE DEPARTING UPPER LOW...WITH THE FRONT PUSHING
SOUTH/SOUTHEAST OF THE CWA. WINDS VEER NORTHEAST AND EAST AS THE
HIGH MOVES THROUGH...PROVIDING COOLER BUT STILL UNSEASONABLY MILD
TEMPS. UPPER RIDGE THEN BUILDS QUICKLY AGAIN MID-WEEK WITH ANOTHER
STRONG STORM MOVING ACROSS CANADA. THIS SETS UP WARM AND MOIST SOUTH
LOW LEVEL FLOW AGAIN...WITH THE POTENTIAL FOR PERHAPS THE WARMEST
TEMPS YET. IN FACT THE ECMWF AND GFS BOTH HAVE SURFACE DEW POINT
TEMPS APPROACHING 60 DEGREES BY WEDNESDAY AFTERNOON. THIS ALSO WOULD
SUPPORT INCREASED CLOUD COVER AND THE POTENTIAL FOR SHOWERS AND
THUNDERSTORMS AHEAD OF A COLD FRONT WHICH APPROACHES WEDNESDAY
NIGHT...SO FOR NOW HAVE HELD TO LOWER 70S...BUT COULD PERHAPS
APPROACH OUR RECORD HIGHS WHICH ARE 74 AT ROCKFORD AND 77 AT CHICAGO
FOR MARCH 14TH.
RATZER
&&
.FIRE WEATHER...
532 PM CST
AFTER COORDINATION WITH MIDEWIN NATIONAL TALLGRASS PRAIRIE HAVE
ISSUED A FIRE WEATHER WATCH FOR SATURDAY FOR ENTIRE AREA. PRESSURE
GRADIENT WILL TIGHTEN UP SIGNIFICANTLY DURING THE LATE MORNING INTO
THE AFTERNOON WITH SUSTAINED 20FT WINDS LIKELY TO INCREASE TO 20
MPH WITH GUSTS OVER 30 MPH POSSIBLE. THE 10-HR DEAD FUEL MOISTURE
VALUES FELL TO 9 GM TODAY AND WITH DRIER CONDITIONS LIKELY
TOMORROW WOULD ANTICIPATE VALUES TO FALL TO 8 GM CRITERIA. BIGGEST
UNCERTAINTY IS WITH REGARDS TO DEWPOINTS/RH SATURDAY AFTERNOON
WITH OBJECTIVE GUIDANCE AND RAW MODEL OUTPUT ALL GENERALLY
SUGGESTING THAT DEWPOINTS WILL RISE INTO THE UPPER 20S/LOWER 30S
SATURDAY AFTERNOON. HOWEVER...SURFACE TRAJECTORIES FOR TOMORROW
AFTERNOON INDICATE THAT THE AIRMASS WILL BE ORIGINATING FROM
EASTERN MO/DOWNSTATE IL AS RIDGE AXIS EXTENDING FROM CAROLINAS
WEST TO THE SOUTHERN PLAINS PREVENTS ANY RETURN FLOW OF EVEN
MODIFIED GULF MOISTURE. GIVEN FORECAST MODEL LIKELY COOL
BIAS...WOULD EXPECT DEEPER MIXING THAN INDICATED IN FORECAST
SOUNDINGS RESULT IN DEWPOINTS MIXING OUT TO VALUES SIGNIFICANTLY
LOWER THAN FORECAST WHICH WOULD RESULT IN RH VALUES BELOW 25
PERCENT AND POSSIBLY EVEN BELOW 20 PERCENT IN A FEW LOCATIONS.
IZZI/KJB
&&
.AVIATION...
//ORD AND MDW CONCERNS...UPDATED 09Z...
* GUSTY SOUTH/SOUTHWEST WINDS DEVELOPING SHORTLY AFTER SUNRISE AND
CONTINUING THROUGH SUNSET. CMS
//DISCUSSION...UPDATED 09Z...
WINDS CONTINUE TO SLOWLY INCREASE EARLY THIS MORNING WITH A FEW
LOCATIONS ACROSS WESTERN IL/SOUTHWEST WI ALREADY GUSTING INTO THE
18-20KT RANGE. EXPECT WINDS/GUSTS WILL RAPIDLY INCREASE AFTER
SUNRISE. GUSTS PERHAPS AS HIGH AS 30 KT BY 15Z-16Z WITH HIGHER
GUSTS...PERHAPS 35 KTS BY EARLY AFTERNOON. CMS
PREVIOUS 06Z DISCUSSION...
WINDS TONIGHT WILL VEER FROM EASTERLY TO SOUTHERLY AND BEGIN TO
SLOWLY INCREASE TOWARD MORNING. WINDS LIKELY TO BECOME QUITE
STRONG AND GUSTY BY MID TO LATE MORNING FROM THE SOUTH-SOUTHWEST
WITH FREQUENT GUSTS IN THE 25-30KT RANGE WITH OCCASIONAL GUSTS
OVER 30KT DURING THE AFTERNOON. WINDS SHOULD SUBSIDE AROUND SUNSET
SATURDAY WITH GUSTINESS ABATING DURING THE EARLY EVENING HOURS. NO
WEATHER CONCERNS OTHER THAN WINDS WITH VFR CONDITIONS EXPECTED.
IZZI
//ORD AND MDW CONFIDENCE...UPDATED 09Z...
* MEDIUM CONFIDENCE REGARDING WIND SPEEDS/GUSTS. CMS
//OUTLOOK FOR ORD/MDW FOR 12Z SUNDAY-12Z FRIDAY...UPDATED 00Z...
SUNDAY...VFR.
SUNDAY NIGHT...RAIN AND MVFR LIKELY WITH A CHANCE OF IFR.
MONDAY...SHRA AND MVFR LIKELY WITH IFR POSSIBLE EARLY...TRENDING
VFR IN THE AFTERNOON.
TUESDAY...VFR.
WEDNESDAY AND THURSDAY...SLIGHT CHANCE OF TSRA...OTHERWISE VFR.
IZZI
&&
.MARINE...
311 AM...UPGRADED THE GALE WARNING TO A STORM WARNING FOR THE
NORTHERN HALF OF LAKE MICHIGAN.
A LARGE AREA OF HIGH PRESSURE EXTENDS FROM QUEBEC SOUTHWEST TO
TEXAS AND WILL MOVE EAST TODAY AS LOW PRESSURE MOVES ACROSS HUDSON
BAY THIS AFTERNOON/EVENING. THE GRADIENT WILL TIGHTEN QUICKLY AND
EXPECT WIND SPEEDS/GUSTS TO RAPIDLY INCREASE OVER THE NEXT SEVERAL
HOURS WITH SOUNDINGS SUGGESTING GUSTS AS HIGH AS 50 KT FOR A 3-6
HOUR PERIOD FROM MID MORNING INTO EARLY AFTERNOON OVER PARTS OF
NORTHERN LAKE MICHIGAN. MUCH WARMER AIR ALOFT BEGINS SPREADING
ACROSS THE LAKE DURING THE AFTERNOON WHICH PUSHES THE INVERSION
LOWER AND THUS SHRINKING THE MIXED LAYER AND EXPECT A STEADY
DECLINE IN WIND SPEEDS/GUSTS THROUGH THE AFTERNOON BUT GALES STILL
LIKELY INTO THE EVENING HRS. GRADIENT WILL CONTINUE TO SUPPORT 30
KTS OVERNIGHT AND THEN 20-25 KTS SUNDAY/SUNDAY NIGHT WITH SOME
HIGHER GUSTS POSSIBLE AT TIMES. ANOTHER STRONGER PERIOD OF
WINDS...30 KTS WITH PERHAPS SOME HIGHER GUSTS...POSSIBLE AGAIN ON
MONDAY. CMS
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...FIRE WEATHER WATCH...ILZ003-ILZ004-ILZ005-ILZ006-ILZ008-ILZ010-
ILZ011-ILZ012-ILZ013-ILZ014-ILZ019-ILZ020-ILZ021-ILZ022-
ILZ023-ILZ032-ILZ033-ILZ039...10 AM SATURDAY TO 6 PM
SATURDAY.
IN...FIRE WEATHER WATCH...INZ001-INZ002-INZ010-INZ011-INZ019...10 AM
SATURDAY TO 6 PM SATURDAY.
LM...GALE WARNING...LMZ080-LMZ669-LMZ671-LMZ673-LMZ675-LMZ740-LMZ741-
LMZ742-LMZ743-LMZ744-LMZ745-LMZ777-LMZ779-LMZ870-LMZ872-
LMZ874-LMZ876-LMZ878 UNTIL 9 PM SATURDAY.
STORM WARNING...LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-LMZ567-
LMZ868 UNTIL 3 PM SATURDAY.
&&Hazardous weather outlook, Mar 10, 4:18 AM CST, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 418 AM CST SAT MAR 10 2012 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 111030- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 418 AM CST SAT MAR 10 2012 /518 AM EST SAT MAR 10 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TODAY AND TONIGHT. STRONG WINDS AND LOW RELATIVE HUMIDITY WILL LEAD TO HEIGHTENED FIRE DANGER TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SUNDAY NIGHT AND MONDAY...AND AGAIN WEDNESDAY AND WEDNESDAY NIGHT. THE POTENTIAL EXISTS FOR SOME THUNDERSTORMS MONDAY TO BE STRONG TO SEVERE... WITH DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-111030- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 418 AM CST SAT MAR 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT. SOUTH AND SOUTHWEST GALES WILL MAKE FOR HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SUNDAY NIGHT AND MONDAY...AND AGAIN WEDNESDAY AND WEDNESDAY NIGHT. THERE IS A POTENTIAL FOR SOME THUNDERSTORMS MONDAY TO BE STRONG TO SEVERE... WITH DAMAGING WINDS AND LARGE HAIL. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-111030- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 418 AM CST SAT MAR 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT. SOUTH STORM FORCE WINDS ARE EXPECTED ON NORTHERN LAKE MICHIGAN INTO EARLY AFTERNOON...WITH SOUTH GALES ON SOUTHERN LAKE MICHIGAN. SOUTHWEST GALES ARE THEN EXPECTED OVER THE ENTIRE LAKE THIS AFTERNOON INTO EARLY EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER FAR SOUTHERN LAKE MICHIGAN SUNDAY NIGHT AND MONDAY. THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS ACROSS THE SOUTHERN HALF OF THE LAKE WEDNESDAY AND WEDNESDAY NIGHT. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO RATZER
The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 2:47 AM CST | Storm Warning | LOT | 12 hr |
Nearby
Red Flag Warnings in Illinois, 2012Red Flag Warnings in Indiana, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.